I have been on the pill for about 3 years. Back in June I had to start taking Topamax for migraines. The doctor stated that Topamax decreases the effect of most birth controls and to ask my doctor which birth control I could take that would have the most effect. My OB/GYN suggested an IUD, I'm just wondering because I read some side effects are migraines and weight gain and pelvic inflammatory disease so I'm wondering if this is the best route. If the IUD is going to cause migraines I don't want to take it what do you all think?
No responses have yet been posted. Add your response to this question.
- Topamax Information for Consumers
- Topamax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Topamax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Currently on Topamax for migraines.states it may affect birth control pills will it affect IUD's too
Posted 7 Nov 2009 • 3 answers
Posted 4 Feb 2010 • 1 answer
Posted 13 Oct 2015 • 1 answer
I started Amlodipine about 3 weeks ago, for migraine relief. I am a week late on my period... I use?
Posted 8 Feb 2016 • 1 answer
Posted 5 May 2016 • 0 answers